# SDR 96ZZZX3795

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3695V
- Make and model: Beech 58
- Aircraft serial: TH1183
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653445
- Condition: Cracked
- Location: Engine
- Part time: 1,315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, THE CYLINDER WAS FOUND TO HAVE A CRACK FROM THE SPARK PLUG BOSS TO THE FUEL NOZZLE.  THE CRACK TRAVELS ALONG THE CASTING MARK ON THE CYLINDER.  THE CYLINDER WAS STILL HOLDING 78/80.  SUBMITTER BELIEVES THAT THIS IS A MANUFACTURING PROBLEM.
